Publication

AN ALGORITHM FOR TRANSITIVE REDUCTION OF AN ACYCLIC GRAPH

GRIES, D., MARTIN, AJ., VANDESNEPSCHEUT, JLA. & UDDING, JT., Jul-1989, In : Science of computer programming. 12, 2, p. 151-155 5 p.

Research output: Contribution to journalArticleAcademicpeer-review

  • D GRIES
  • AJ MARTIN
  • JLA VANDESNEPSCHEUT
  • JT UDDING
Original languageEnglish
Pages (from-to)151-155
Number of pages5
JournalScience of computer programming
Volume12
Issue number2
Publication statusPublished - Jul-1989

ID: 6236891